# SDR ASAA2023042943051

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 57,771 hours, 17,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER ABOVE R1 DOOR NOT ATTACHED. GROUNDED - YES. REATTACHED EXIT SIGN AT R1 DOOR PER B737-800 AMM 33-51-01.
